Publication
Title
Mathematical results on Randić's H-index and H-sequence
Author
Abstract
Mathematical formulae for Randić's H-sequence and H-index in a Lotkaian framework are presented. We also present a variant of Randić's H-index. We prove that the following assertions are equivalent: given two persons with the same Hirsch h-index: the Randić H-index H1 of the first person is larger than H2, that of the second person, if and only if the H-sequence of the first person dominates that of the second person. These properties are equivalent with α1 < α2 (where αi ( i = 1,2) are the Lotka exponents of the two persons) and also equivalent with μ1 > μ2 (where μi ( i = 1,2) is the average number of citations per article of the two persons).
Language
English
Source (journal)
Research evaluation. - Guildford
Publication
Guildford : 2010
ISSN
0958-2029
Volume/pages
19:3(2010), p. 203-207
ISI
000281472600006
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.10.2010
Last edited 24.05.2017
To cite this reference